# SDR CALA2025013002121

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 74,339 hours, 30,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATHWAY LIGHT INOP AT SEAT 21C. FOUND EMERGENCY EXIT PATHWAY LIGHT HARNESS DETACHED AT JUNCTION OF SEAT 21A. REATTACHED HARNESS. OPS CHECKED GOOD.
